Posted by Becca (22.214.171.124) on July 11, 2000 at 01:07:44:
Just got back from a week in Denver with family, great time but rough time with the HA's. Does anyone know if altitude affects CH? I thought maybe that was a factor but they don't seem any better now I'm at home. I used my Capzacin creme up my nose so much I had a sore and had to stop using it for 3 days. I had a 10 at my sisters on the 4th right as we were getting ready to BBQ. I think I scared my poor nieces half to death while the adults just stood there amazed at the pain I was enduring. My GP started me on Verapamil 240mg a day and then I started passing out about 30 mins after taking the medicine, later I would come to and go to bed but I don't remember about 2-3 hours of the evening. Very disconcerting to me and my doctors, so I got another MRI tonight, we'll have to see what that says. Just been in alot of pain the past few weeks and bumming about it big time. They are still trying to get me off the prednisone, I'm down to 8mg from 17mg. I guess I should feel good about that but it's totally reflected in my amount of pain, so I'm not too happy about anything right now. I started my list of people I would leave letters for after I died, even penned one to my boyfriend. Death doesn't scare me, living with this pain does. You can only take so many pain killers in a day. You can only put the creme up your nose so many times a day. When all that is done and the pain still comes back.....well, it sucks.
Post a Followup